Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count


Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count by Basic Care at Health Products Online. MPN: 54479. Hurry! Limited time offer. Offer valid only while supplies last. Basic Care Arthritis Pain, 400 CountCompare to Tylenol 8HR Arthritis Pain active ingredient. Arthritis Pain Relief. Pain Reliever/Fever Reducer. Extended-Release 8 Hours. Push & Turn Cap.


Basic Care Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain, 400 Count by Basic Care
4.5 out of 5 stars with 48 reviews
Condition: New
Availability: In Stock
$17.99


Quantity:  

 


Product Description & Reviews

Basic Care Arthritis Pain, 400 Count

Features & Highlights

  • Compare to Tylenol 8HR Arthritis Pain active ingredient
  • Arthritis Pain Relief
  • Pain Reliever/Fever Reducer
  • Extended-Release 8 Hours
  • Push & Turn Cap

Additional Information

Brand:
Basic Care
Manufacturer:
Perrigo Company - Basic Care
Category:
Non-Aspirin
Model:
54479
MPN:
54479
Release Date:
2018-02-01
UPC:
370030114573
Part Number:
54479
Size:
400 Count
Publisher:
Perrigo Company - Basic Care
Publication Date:
2018-02-01
Binding:
Health and Beauty
Item Weight:
0.0089 pounds
Item Size:
3.06 x 5.5 x 3.06 inches
Package Weight:
0.8 pounds
Package Size:
3.1 x 3 x 5.5 inches

 


Have questions about this item (54479), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Basic Care, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: BY-277, ean: 0325866558336,
Getting relief from minor arthritis pain shouldn't be a pain. That's why there's the Aleve Soft Grip Arthritis Cap, featuring a contoured bottle that fits comfortably in your hand and a cap covered with a cushioned material to give you better control...

mpn: TA650, ean: 0607169090813,
Temporarily relieves minor aches and pains due to: arthritis, muscular aches, the common cold, backache, headache, menstrual cramps, toothache and more.These caplets have a bi-layer design to deliver fast-acting arthritis pain relief. Temporarily rel...

mpn: 23064, ean: 0300672030924,
Excedrin Extra Strength headache relief medicine delivers powerful relief from headache pain. For some, headache relief starts in 15 minutes. With 2 pain fighters and an amplifier, Excedrin Extra Strength helps you fight headaches, fast. Excedrin Ext...

mpn: C07136, ean: 0096619596751,
Kirkland Signature Extra Strength rapid release acetaminophen PM 500mg - 375 GelcapsTemporary relief of occasional headaches and minor aches and Pains with accompanying sleeplessness.. 375 count Bottle. 500 mg.